MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COIL PUSHER-16; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION COIL PUSHER-16; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83785
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/10/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the inner package was blotted.The inner package of a 177cm coil pusher - 16 was blotted.The procedure was completed with another of the same device.No patient involvement reported.

Brand Name
COIL PUSHER-16
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8228718
Report Number2134265-2018-64833
Device Sequence Number19339739
Product Code KRD
UDI-Device Identifier08714729158967
UDI-Public08714729158967
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K102714
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2019
Device Model Number83785
Device Catalogue Number83785
Device Lot Number0020076958
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2018
Initial Report FDA Received Date01/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age71 YR
Patient Weight68